Re: Very low energy and weight gain
I feel much better now than when i was on the meds, but when I was on the meds I was stll working full time, they were propping me up, I never slept, was always 'hyper', the meds disguised so much and artificially stimulated me.
That was 18 months ago. My energy levels are better now in a way, but it is a calmer more natural energy not the frantic adrenaline fueled type, so it actually feels like less energy if that makes sense. I would say by Christmas this year I will be leading a basic but normal life again, I hope by the summer next year i will be back to leading a pretty normal life.
Im really happy for you you are withdrawing, its going to be rough there is no way to Sugar
coat it, but I had no system support as I was completely intolerant to all supplements, food etc after my CNS was damaged by the meds. So i couldnt take anything. I think LAms protocol (apart from that quantumax crap - there is too much glutamate in that to do anyone with anxiety any good at all , i took it for a while and it made me amped up, horrible stuff)
My energy levels at my worse? I could not even walk down the stairs without crashing for hours to give you an idea..and I would get a full on panic attack getting a shower, or trying to make a complicated meal. You need to focus on your own self. You have a good protocol, doing that, and coming off the meds is the first step in all of this. In twelve months, once clear of the med for three months, I would say then you can re-access your situation and look into further healing, be it through HTMA or other ND's. I know the glandulars in the programme were too much for me when I was at my worse, this is why I think maybe a Lam, then HTMA approach could work best for you.
I am not a fan of Dr Wilson. the guy is mentally ill, and personally I would not trust a man with pyschopathic tendencies with my health, if detoxing copper makes a person believe that woman who wear bikinis are asking to raped, then Im happy keeping my copper :). But others like his approach, each to their own. There are other HTMA approaches through TEI, which have seem to have more results.
I can imagine you will get more fatigue coming off the meds, because they are stimulating you, it was like for me, once they were removed, boom, I crashed like a train wreck, 18 months of hell coming back to life, but keep supporting your system, dont do any crazy detox's and youll get stability back much quicker.
Also fish oil is essential. A good brand 3grammes a day to reduce the inflammation in your brain caused by the Lexapro.